TITLE

Diphenhydramine as an adjunct to sedation for colonoscopy: a randomized, placebo controlled, double-blind study

AUTHOR(S)
Tu, Raymond H; Grewall, Pam; Sheykhzadeh, Paul I; Suryaprasad, Arun G; Balasubramanian, Sripriya; Trudeau, Walter; Leung, Joseph W
PUB. DATE
September 2003
SOURCE
American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS301
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Diphenhydramine as an adjunct to sedation for colonoscopy: A randomized, placebo controlled, double-blind study," by Raymond H. Tu and colleagues is presented.
ACCESSION #
66954612

 

Related Articles

  • Diphenhydramine/nefopam abuse.  // Reactions Weekly;7/31/2010, Issue 1312, p22 

    The article describes the case of a 44-year-old male patient who developed dependence while taking diphenhydramine and nefopam, and experienced a withdrawal delirium after discontinuing diphenhydramine and nefopam.

  • Diphenhydramine.  // Reactions Weekly;8/13/2011, Issue 1364, p18 

    The article describes the case of a man who developed diphenhydramine dependence.

  • Diphenhydramine overdose.  // Reactions Weekly;10/1/2011, Issue 1371, p15 

    The article describes the case of a 28-year-old woman who developed rhabdomyolysis and compartment syndrome after an overdose of diphenhydramine.

  • Diphenhydramine/paracetamol overdose.  // Reactions Weekly;6/2/2012, Issue 1404, p17 

    The article describes a case of double peak and prolonged absorption of paracetamol in a 25-year-old woman after ingesting an overdose of diphenhydramine and controlled-release paracetamol in a suicide attempt.

  • Diphenhydramine overdose.  // Reactions Weekly;11/20/2010, Issue 1328, p17 

    The article describes the case of an infant who developed wide-complex tachycardia (WCT) following an accidental diphenhydramine overdose.

  • Paracetamol/diphenhydramine overdose.  // Reactions Weekly;11/20/2010, Issue 1328, p35 

    The article describes a case of fatal cardiotoxicity in a 42-year-old woman following an overdose of paracetamol/diphenhydramine.

  • Diphenhydramine/paracetamol/pseudoephedrine.  // Reactions Weekly;10/27/2012, Issue 1425, p16 

    The article describes the case of a 62-year-old man who developed fixed-drug eruption (FDE) during treatment with diphenhydramine, paracetamol and pseudoephedrine.

  • Diphenhydramine overdose.  // Reactions Weekly;10/15/2011, Issue 1373, p13 

    The article describes the case of a 17-year-old girl who developed toxicities after an overdose of diphenhydramine in a suicide attempt.

  • Diphenhydramine overdose.  // Reactions Weekly;7/7/2012, Issue 1409, p22 

    The article describes the case of an infant who developed wide-complex tachycardia due to diphenhydramine overdose.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics